I had been on Zoloft before for a few years because I was diagnosed with general anxiety disorder and panic disorder. Because it was so long ago and I was probably only 13-15 at the time, I don't really remember what side effects I had. I am now 18 and I had stopped taking Zoloft about 4 months ago just because I didn't want to be on it anymore. However, my anxiety had gotten progressively worse over the past few weeks or more and a week ago I had terrible anxiety about going on a hike, and it was very difficult for me to be on the hike the entire time. I then decided I needed to start taking Zoloft again, so I took 50mg that day (not a smart move) and 25mg every day after that until today. In total, I have taken it for 8 days. I had to miss practically the whole week of school. It is hard for me to be anywhere other than my house. I tried to go to school one day but I just couldn't. My anxiety is terrible, I feel depersonalized, I don't feel like myself at all, I keep throwing up, I feel depressed, hopeless, my mind is cloudy, I feel like I can't think, my pulse races, I can barely sleep, and I have no appetite. I want to stop taking it, but I don't know what to do. The first time I was on it, I took 25mg at first and then 50mg, and I was on that for a few years. Please help me.
nwininger; Yes because you are starting over it is common to feel worse before getting better like increased anxiety for the first 7 to 14 days then the side effects you feel now should start to go away and you start feeling better. But you should about that time put it at the dose you are supposed to be on. And stay at that it can take anywhere from 6 to 8 weeks to get the full blood level where it is working where it should be. If your side effects continue get a hold of your doctor sometimes they can give you something to help get through the side effect period. This is very common for people that go off their meds thinking there doing better but find out it is the medication making them feel better.Everything you have been having is common for a bad panic attack and anxiety. Stick with it if in a week or so your not feeling much better you should see your doctor. Good luck; Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2011 • 2 answers
Posted 29 May 2014 • 12 answers
Anxiety and Stress - I recently been diagnosed with depression and anxiety. the doctor prescribed me
Posted 11 Dec 2014 • 9 answers
Posted 24 Apr 2016 • 3 answers
Posted 6 Nov 2016 • 4 answers